# SDR AALA202310033966

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323
- Aircraft serial: 33523
- Aircraft time: 36,102 hours, 4,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AISLE CEILING EMERGENCY LIGHT ON RIGHT HAND SIDE AT SEAT 16-24 FAILED TEST. PERFORMED BATTERY PACK DEEP CYCLE. PER JOB CARD 72C20033009. PASSED FUNCTIONAL CHECK.
